MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP S-TAK 2.4X 12MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMP S-TAK 2.4X 12MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-COMP S-TAK 2.4X 12MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-1934bcf-24-2 bio-composite suturetak broke during insertion.Another one was used and case was completed without further issues.This was discovered during an arthroscopic bankart repair on (b)(6) 2022.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-1934bcf-24-2 was received for investigation.Visual inspection identified the proximal-most thread of the implant had cracked and bent.A probable cause is attributed to prying/leveraging during insertion.

Brand Name
BIO-COMP S-TAK 2.4X 12MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14270352
Report Number1220246-2022-04830
Device Sequence Number5310223
Product Code MAI
UDI-Device Identifier00888867023918
UDI-Public00888867023918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091844
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberBIO-COMP S-TAK 2.4X 12MM
Device Catalogue NumberAR-1934BCF-24-2
Device Lot Number13949882
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date05/03/2022
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown